# SDR DLL10971683

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1542249101
- Condition: Corrosion
- Location: Cargo  Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS FOUND ON THE C-3 DOOR SURROUND DOUBLER, TRIPLER, AND EXTERNAL SKIN.  THE DOOR SURROUND DOUBLER WAS CUT ABOVE STR 24 AND THE TRIPLER WAS LOCALLY TRIMMED IN THE OUTSIDE RADIUS JUST FWD OF FS 1677.  NEW SECTIONS OF THE DOUBLERS WERE SPLICED IN.  THIS REPAIR WAS APPROVED BY FAA/DER FORM 8110-3, DER DESIGNATION SO-889, DATED 8-21-97.
